# SDR USAA960425

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Bs 228/237
- Part time: 38,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5/C5 CHECK INSPECTION, FOUND TWO 1 INCH CRACKS IN LONGERON 17R LOWER FLANGE STATION 228 AND 237.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION PER SRM 53-02 FIG 2 PG 2A.  (M)
